# SDR UPS01836700

- Difficulty date: August 19, 2001
- Submitted: August 27, 2001
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- Aircraft time: 75,309 hours, 25,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA -99 LT CUSP STIFFENER IS CORRODED BEYOND LIMITS. REPAIRED STIFFENER IAW SRM 53-2-0 FIG 2.
